# SDR SWIA201642808

- Difficulty date: October 23, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 34,768 hours, 20,620 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ACCESS PANEL 832CL HAS CORROSION.   REPLACED THE ACCESS PANEL IAW AMM.
